# SDR CALA2017100103361

- Difficulty date: October 1, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 49,834 hours, 15,179 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L DOOR SLIDE ARM LIGHT INTERMITTENT REMOVED DEBRIS. CYCLED SELECTOR SEVERAL TIMES. NO DEFECTS NOTED
